# SDR CA090119007

- Difficulty date: January 16, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,057 hours
- Engine: Ge CF348E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Stuck
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) AS THE FLIGHT CREW COMPLETED THEIR FLIGHT CONTROL CHECK, DURING TAXI OUT FROM THE GATE, THE CREW DETERMINED THAT THE AILERONS WERE JAMMED.  THE ACFT TAXIED BACK TO THE GATE FOR MX ACTION.
